Annals of Functional Analysis

The Fuglede-Putnam theorem and Putnam's inequality for‎ ‎quasi-class $(A‎, ‎k)$ operators

Xiaochun Fang and Fugen Gao

Full-text: Open access

Abstract

‎An operator $T \in B(\mathcal{H}) $ is called quasi-class $(A‎, ‎k)$ if $T^{\ast‎ ‎k}(|T^{2}|-|T|^{2})T^{k} \geq 0$ for a positive integer $k$‎, ‎which‎ ‎is a common generalization of class A‎. ‎The famous Fuglede-Putnam's‎ ‎theorem is as follows‎: ‎the operator equation $AX=XB$ implies‎ ‎$A^{\ast}X=XB^{\ast}$ when $A$ and $B$ are normal operators‎. ‎In this‎ ‎paper‎, ‎firstly we show that if $X$ is a Hilbert-Schmidt operator‎, ‎$A$ is a quasi-class $(A‎, ‎k)$ operator and $B^{\ast}$ is an‎ ‎invertible class A operator such that $AX=XB$‎, ‎then‎ ‎$A^{\ast}X=XB^{\ast}$‎. ‎Secondly we consider the Putnam's inequality‎ ‎for quasi-class $(A‎, ‎k)$ operators and we also show that‎ ‎quasisimilar quasi-class $(A‎, ‎k)$ operators have equal spectrum and‎ ‎essential spectrum‎.

Article information

Source
Ann. Funct. Anal., Volume 2, Number 1 (2011), 105-113.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399900266

Digital Object Identifier
doi:10.15352/afa/1399900266

Mathematical Reviews number (MathSciNet)
MR2811211

Zentralblatt MATH identifier
1219.47036

Subjects
Primary: 47A63: Operator inequalities
Secondary: 47B20: Subnormal operators, hyponormal operators, etc.

Keywords
Fuglede-Putnam's theorem quasi-class $(A‎, ‎k)$ operators Putnam's inequality ‎quasisimilar

Citation

Gao, Fugen; Fang, Xiaochun. The Fuglede-Putnam theorem and Putnam's inequality for‎ ‎quasi-class $(A‎, ‎k)$ operators. Ann. Funct. Anal. 2 (2011), no. 1, 105--113. doi:10.15352/afa/1399900266. https://projecteuclid.org/euclid.afa/1399900266


Export citation

References

  • A. Aluthge, On $p$-hyponormal operators for $0<p<1$, Integral Equation Operator Theory 13 (1990), 307–315.
  • S.K. Berberian, Note on a theorem of Fuglede and Putnam, Proc. Amer. Math. Soc. 10 (1959), 175–182.
  • S.K. Berberian, Extensions of a theorem of Fuglede–Putnam, Proc. Amer. Math. Soc. 71 (1978), 113–114.
  • A. Brown and C. Pearcy, Spectra of tensor products of operators, Proc. Amer. Math. Soc. 17 (1966), 162–166.
  • M. Chō, M. Giga, T. Huruya and T. Yamazaki, A remark on support of the principal function for class A operators, Integral Equation Operator Theory 57 (2007), 303–308.
  • M. Chō and T. Yamazaki, An operator transform from class A to the class of hyponormal operators and its application, Integral Equation Operator Theory 53 (2005), 497–508.
  • B. Fuglede, A commutativity theorem for normal operators, Proc. Natl. Acad. Sci. 36 (1950), 35–40.
  • T. Furuta, On the class of paranormal operators, Proc. Japan Acad. 43 (1967), 594–598.
  • T. Furuta, Invitation to Linear Operators, Taylor and Francis, London, 2001.
  • T. Furuta, On relaxation of normality in the of Fuglede–Putnam theorem, Proc. Amer. Math. Soc. 77 (1979), 324–328.
  • T. Furuta, M. Ito and T. Yamazaki, A subclass of paranormal operators including class of log-hyponormal and several classes, Sci. Math. 1 (1998), no. 3, 389–403.
  • F.G. Gao and X.C. Fang, On $k$-quasiclass A operators, J. Inequal. Appl. 2009 (2009), Article ID 921634, 1–10.
  • F. Hansen, An inequality, Math. Ann. 246 (1980), 249–250.
  • M. Ito, Several properties on class A including $p$-hyponormal and log-hyponormal operators, Math. Inequal. Appl. 2 (1999), no. 4, 569–578.
  • I.H. Jeon and I.H. Kim, On operators satisfying $T^{\ast}|T^{2}|T\geq T^{\ast}|T|^{2}T$, Linear Algebra Appl. 418 (2006), 854–862.
  • I.H. Jeon, I.H. Kim, K. Tanahashi and A. Uchiyama, Conditions implying self-adjointness of operators, Integral Equation Operator Theory 61 (2008), 549–557.
  • I.H. Jeon, J.I. Lee and A. Uchiyama, On $p$-quasihyponormal operators and quasisisimilarity, Math. Inequal. Appl. 6 (2003), 309–315.
  • I.H. Kim, The Fuglede–Putnam's theorem for $(p, k)$-quasihyponormal operators, J. Inequal. Appl. 2006 (2006), Article ID 47481, 1–7.
  • A.H. Kim and I.H. Kim, Essential spectra of quasisimilar $(p, k)$-quasihyponormal operators, J. Inequal. Appl. 2006 (2006), Article ID 72641, 1–7.
  • S. Mecheri and A. Uchiyama, An extension of the Fuglede–Putnam's theorem to class A operators, Math. Inequal. Appl. 13 (2010), no. 1, 57–61.
  • S.M. Patel, M. Chō, K. Tanahashi and A. Uchiyama, Putnam's inequality for class A operators and an operator transform by Chō and Yamazaki, Sci. Math. Japon. 249 (2008), 393–401.
  • M. Putinar, Quasi-similarity of tuples with Bishop's property $(\beta)$, Integral Equation Operator Theory 15 (1992), 1047–1052.
  • C.R. Putnam, On normal operators in Hilbert space, Am. J. Math. 73 (1951), 357–362.
  • M. Radjabalipour, An extension of Fuglede–Putnam theorem for hyponormal operators, Math. Zeit. 194 (1987), 117–120.
  • M.H.M. Rashid and M.S.M. Noorani, On relaxation normality in the Fuglede–Putnam's theorem for a quasi-class A operators, Tamkang. J. Math. 40 (2009), no. 3, 307–312.
  • M. Rosenblum, On a theorem of Fuglede and Putnam, J. Lond. Math. Soc. 33 (1958), 376–377.
  • I.H. Sheth, On hyponormal operators, Proc. Amer. Math. Soc. 17 (1966), 998–1000.
  • K. Tanahashi, On log-hyponormal operators, Integral Equation Operator Theory 34 (1999), 364–372.
  • K. Tanahashi, I.H. Jeon, I.H. Kim and A. Uchiyama, Quasinilpotent part of class A or $(p, k)$-quasihyponormal operators, Operator Theory: Advances and Applications (birkhäuser) 187 (2008), 199–210.
  • A. Uchiyama, Weyl's theorem for class A operators, Math. Inequal. Appl. 4 (2001), no. 1, 143–150.
  • A. Uchiyama and K. Tanahashi, On the Riesz idempotent of class A operators, Math. Inequal. Appl. 5 (2002), no. 2, 291–298.
  • A. Uchiyama and K. Tanahashi, Fuglede–Putnam's theorem for $p$-hyponormal or log-hyponormal operators, Glasgow Math. J. 44, (2002), 397–410.
  • D. Wang and J.I. Lee, Spectral properties of class A operators, Trends in Mathematics Information Center for Mathematical sciences 6 (2003), no. 2, 93–98.
  • J.P. Williams, Operators similar to their adjoints, Proc. Amer. Math. Soc. 20 (1969), 121–123.
  • R. Yingbin and Y. Zikun, Spectral structure and subdecomposability of $p$-hyponormal operators, Proc. Amer. Math. Soc. 128 (1999), 2069–2074.